Are yellow eyes always a sign of some liver problems?

Yes if new. Some people have a slightly yellowish tint to the whites of their eyes but this is constant and life long. If you have newly acquired yellowing it is almost always due to liver dysfunction with the accumulation of bilirubin in the tissues including the whites of the eyes. Your gastroenterologist should be consulted as soon as possible.

Related Questions

My family say that I shouldn't visit a doctor for mild yellow eyes they believe liver problems have no medication only watching diet. Are they right?

No... You should see a physician and have them do the tests that are needed to find the cause of your yellow eyes. Jaundice can be a sign of a significant medical problem and you don't want to ignore it. Read more...
No, see doctor. Jaundice and liver irritation can be caused by many things including medications and very serious liver infections. You need to see a physician to get a correct diagnosis and possible treatment. Minocycline can cause liver irritation and if you are taking this regularly you would need to discontinue it and see your physician, Read more...

I have yellow rings around my mouth and hands/feet are yellow (eyes aren't and liver enzymes normal) what could this be?

Carotenemia. Infants who take an excessive amount of so called "yellow vegetables" such as sweet potato, carrot, and tomato develop yellow stain over their palms, soles, and face especially around the nose. Harmless! Read more...
Yellow skin pigment. Your description could be related to taking too much of certain foods or supplements. See a regular doctor. Read more...

My family member lives in Africa and she has had yellow eyes for a long time could liver dis. Or jaundice be a possibility. Any eye drop recommended?

Yes, No. See MD. Some dark skinned people have "muddy sclera" darker than usual whites of the eyes-not jaundiced, but sometimes hard to tell. Yellow eyes, skin, (mouth, bowel, vaginal tissue) sign of liver and/or bile issues. Eye drops don't fix this. Needs to see a doc. Lots of potential causes. Read more...
Yes.No. Yes, liver disease causes scleral icterus, or yellow eye. They should have their liver enzymes and billirubin checked. There are no drops that will get rid of the yellow tint. Read more...

I've had yellow eyes for some months recently my doctor has prescribed Azithromycin for sore throat. Does it irritate my liver?

It can. Azithromycin can cause hepatotoxicity, which it is liver toxicity. and that can cause jaundice and that can cause yellow sclera and yellow eyes. Read more...

Sever pain in the upper left side abdomen plus yellow eyes?

Jaundice. You are describing pain in the area of the liver plus jaundice from a sick liver. You most likely have liver disease - infectious, chronic, etc. You should see a GI specialist with an interest in liver disease (hepatologist). You may also be infectious and might need to isolate yourself in some way to avoid spreading infectious hepatitis. Get evaluated right away. Read more...

Pain in upper left quadrant of abdomen, bloodshot eyes, slightly tinted yellow eyes. What are these symptoms of?

See below. This is a problem that requires a face-to-face meeting with your doctor. In that meeting, your doctor will listen to you, perform a throrough examination and possibly order labs or other tests. Based on this information, he/she will be able to tell you what's wrong and what to do about it. Read more...